The Annals of Mathematical Statistics

On the Frequency Function of $xy$

Cecil C. Craig

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 7, Number 1 (1936), 1-15.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177732541

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177732541

Citation

Craig, Cecil C. On the Frequency Function of $xy$. The Annals of Mathematical Statistics 7 (1936), no. 1, 1--15. doi:10.1214/aoms/1177732541. http://projecteuclid.org/euclid.aoms/1177732541.


Export citation